Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 196, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 16, 2012, 8:08 PM EDT for Duval County, Nassau County, Florida; Camden County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2012, 8:08 PM EDT (00:08 UTC)
- Expired
- Aug 16, 2012, 8:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Duval County, FL, Nassau County, FL, Camden County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2710 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
811
WUUS52 KJAX 170008
SVRJAX
FLC031-089-GAC039-170045-
/O.NEW.KJAX.SV.W.0196.120817T0008Z-120817T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
808 PM EDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
NORTHEASTERN NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 845 PM EDT
* AT 808 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGSLAND...AND
MOVING SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
YULEE...AMELIA CITY AND ST. MARYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 3051 8143 3049 8177 3081 8183 3085 8156
3061 8143 3060 8144 3056 8144 3054 8142
3052 8142
TIME...MOT...LOC 0008Z 329DEG 6KT 3072 8167
$$
HESS1 follow-up statement
990
WWUS52 KJAX 170043
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
843 PM EDT THU AUG 16 2012
FLC031-089-GAC039-170053-
/O.EXP.KJAX.SV.W.0196.000000T0000Z-120817T0045Z/
CAMDEN GA-DUVAL FL-NASSAU FL-
843 PM EDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASSAU...NORTHERN
DUVAL AND SOUTHERN CAMDEN COUNTIES WILL EXPIRE AT 845 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3051 8143 3049 8177 3081 8183 3085 8156
3061 8143 3060 8144 3056 8144 3054 8142
3052 8142
TIME...MOT...LOC 0043Z 329DEG 6KT 3067 8164
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:17 PM EDT, 4 hours 51 minutes earlier.
Area forecast discussion, Aug 16, 3:17 PM EDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 317 PM EDT THU AUG 16 2012 .SHORT TERM...THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL CONTINUE TO TRACK EAST TOWARDS THE ATLANTIC COAST THIS AFTERNOON. A FEW STRONG STORMS WILL PRODUCE LOCALLY GUSTY WINDS AND INTENSE CLOUD TO GROUND LIGHTNING. STORMS WILL LINGER INTO THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. ONLY ISOLATED SHOWERS OR STORMS ARE POSSIBLE THE REMAINDER OF THE NIGHT. THE TROUGH OVER THE EASTERN UNITED STATES WILL DOMINATE THE LOCAL WEATHER PATTERN THIS WEEKEND. NUMEROUS SHORTWAVE IMPULSES WILL MOVE ACROSS THE AREA AND INTERACT WITH DEEP MOISTURE AND HIGH INSTABILITY TO PRODUCE AT LEAST SCATTERED THUNDERSTORMS EACH DAY. STORMS WILL DEVELOP ALONG AND WEST OF THE I-75 CORRIDOR IN THE MORNING AND MOVE EAST AND BUILD TOWARDS THE ATLANTIC COAST IN THE AFTERNOONS. A FEW ADDITIONAL THUNDERSTORMS WILL ALSO BE POSSIBLE DURING THE NIGHTTIME PERIODS AS UPPER ENERGY TRAVERSES THE AREA. INCREASED CLOUD COVER AND PRECIP WILL TAME HIGHS A BIT OVER THE WEEKEND BUT MOST AREAS SHOULD STILL BE ABLE TO REACH THE LOW 90S. NIGHTTIME TEMPS WILL REMAIN NEAR CLIMO...WITH LOWS IN THE LOW TO MID 70S. && .LONG TERM...MONDAY THROUGH THURSDAY. LITTLE CHANGE EXPECTED NEXT WEEK. MODELS CONTINUE TO PLACE THE LOCAL FORECAST AREA BETWEEN TROUGHING TO THE NORTH AND RIDGING TO THE SOUTH. UPPER LEVEL DISTURBANCES WILL CONTINUE TO TAKE ADVANTAGE OF A MOIST AND UNSTABLE ENVIRONMENT TO PRODUCE SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS. TEMPS WILL AVERAGE NEAR CLIMO. && .AVIATION... SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE TO MOVE WEST TO EAST THIS AFTERNOON AND EARLY EVENING. TEMPO GROUPS ARE IN PLACE AT JAX...VQQ...AND GNV. VCTS WILL BE USED AT CRG AND SSI WHERE CHANCES OF THUNDERSTORM IMPACTS WILL BE LOWER. OTHERWISE...VFR CONDITIONS WILL PREVAIL. && .MARINE... GENERAL SOUTH TO SOUTHWEST FLOW 10 TO 15 KNOTS WILL CONTINUE WHILE SEAS WILL GENERALLY AVERAGE ONLY AROUND 2 FEET. THUNDERSTORMS WILL MOVE OFFSHORE EACH AFTERNOON AND EVENING. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 94 71 92 / 30 40 40 50 SSI 76 91 75 89 / 30 40 40 50 JAX 74 92 73 91 / 30 50 50 50 SGJ 75 90 74 89 / 30 50 50 50 GNV 72 92 71 90 / 20 50 40 50 OCF 72 91 72 91 / 40 50 50 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHULER/SHASHY/
Hazardous weather outlook, Aug 16, 2:52 PM EDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 252 PM EDT THU AUG 16 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-171000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 252 PM EDT THU AUG 16 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...ISOLATED STRONG TO SEVERE STORMS TODAY... .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THE REST OF THE DAY AND MOVE EAST TO SOUTHEAST AROUND 15 TO 20 MPH. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE WITH DOWNBURST WIND GUSTS OF 50 TO 60 MPH AND EXCESSIVE LIGHTNING. MOST STORM ACTIVITY WILL DISSIPATE DURING THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED THROUGH THE PERIOD. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 16, 6:29 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
629 PM EDT THU AUG 16 2012
GAZ154-165-166-162300-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
629 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND SOUTHEASTERN GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 700 PM EDT...
AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
ST. SIMONS TO 5 MILES SOUTHWEST OF DOVER BLUFF...MOVING SOUTHEAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ST.
SIMONS...SEA ISLAND...GLYNN HAVEN...DOVER BLUFF...BRUNSWICK...JEKYLL
ISLAND...HARRIETTS BLUFF...HIGH POINT AND CUMBERLAND ISLAND THROUGH
700 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3116 8135 3113 8134 3113 8138 3111 8139
3102 8141 3100 8140 3101 8145 3098 8147
3096 8144 3098 8142 3098 8140 3090 8140
3079 8145 3095 8173 3124 8140 3120 8132
TIME...MOT...LOC 2229Z 304DEG 8KT 3113 8139 3096 8157
HESSLocal storm report, Aug 16, 6:31 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
631 PM EDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 5 ESE BROXTON 31.60N 82.81W
08/16/2012 COFFEE GA 911 CALL CENTER
911 CALL CENTER REPORTED TREES DOWN ON BROXTON-WEST GREEN
HIGHWAY.
&&
JHESSLocal storm report, Aug 16, 6:36 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
636 PM EDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM LIGHTNING 4 S BROXTON 31.57N 82.89W
08/16/2012 COFFEE GA 911 CALL CENTER
911 CALL CENTER REPORTED LIGHTNING STRIKES HOME SOUTH OF
BROXTON AND STARTED HOUSE FIRE. NO INJURIES REPORTED.
&&
JHESSSpecial weather statement, Aug 16, 7:01 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT THU AUG 16 2012
FLZ024-GAZ154-165-166-162345-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-NASSAU-
701 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CAMDEN...NORTHEASTERN NASSAU AND SOUTHERN GLYNN COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...
AT 702 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM BRUNSWICK TO 6
MILES NORTH OF KINGSLAND...MOVING SOUTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRUNSWICK...DOVER
BLUFF...ST. MARYS...KINGSLAND...KINGS BAY BASE...JEKYLL ISLAND...HIGH
POINT...HARRIETTS BLUFF...DUNGENESS AND CUMBERLAND ISLAND THROUGH 745
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3111 8139 3100 8140 3101 8145 3098 8147
3096 8144 3098 8142 3098 8140 3090 8140
3077 8145 3072 8144 3070 8142 3061 8143
3071 8182 3122 8150 3116 8135 3113 8134
TIME...MOT...LOC 2302Z 302DEG 3KT 3113 8146 3087 8169
HESSSpecial weather statement, Aug 16, 7:21 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT THU AUG 16 2012
FLZ024-GAZ165-166-170000-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
721 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN
AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 800 PM EDT...
AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
HIGH POINT TO 2 MILES NORTHWEST OF KINGS FERRY...MOVING SOUTHEAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HIGH
POINT...HARRIETTS BLUFF...HILLIARD...KINGS FERRY...CUMBERLAND
ISLAND...KINGSLAND...KINGS BAY BASE...YULEE...FERNANDINA BEACH AND
ST. MARYS THROUGH 800 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3077 8145 3072 8144 3070 8142 3063 8143
3057 8194 3078 8199 3080 8196 3083 8195
3082 8190 3087 8190 3096 8140 3090 8140
TIME...MOT...LOC 2322Z 305DEG 11KT 3088 8139 3080 8185
HESSSpecial weather statement, Aug 16, 8:00 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
800 PM EDT THU AUG 16 2012
FLZ024-025-GAZ164>166-170045-
CHARLTON-COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-
800 PM EDT THU AUG 16 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON...SOUTHERN CAMDEN...NORTHERN DUVAL AND NASSAU COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 845 PM EDT...
AT 800 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
DUNGENESS TO 4 MILES SOUTH OF FOLKSTON...MOVING SOUTH AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGS
FERRY...KINGSLAND...KINGS BAY BASE...HOMELAND...HARRIETTS BLUFF...
FOLKSTON...CUMBERLAND ISLAND...DUNGENESS...ST. MARYS AND HILLIARD
THROUGH 845 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3084 8142 3077 8145 3072 8144 3070 8142
3060 8144 3052 8142 3051 8145 3050 8203
3090 8209 3091 8140
TIME...MOT...LOC 0000Z 342DEG 9KT 3076 8146 3076 8200
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:00 PM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Aug 16, 8:39 PM EDT | Special Weather Statement | JAX | Nassau | 51 min |
| Aug 16, 8:55 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 16, 9:40 PM EDT | Special Weather Statement | JAX | Duval, Saint Johns | 50 min |
| Aug 17, 11:28 AM EDT | Special Marine Warning | JAX | 92 min | |
| Aug 17, 11:53 AM EDT | Special Weather Statement | JAX | Columbia | 37 min |
| Aug 17, 12:14 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia | 46 min |
| Aug 17, 12:32 PM EDT | Special Weather Statement | JAX | Columbia | 28 min |
| Aug 17, 12:59 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| Aug 17, 1:16 PM EDT | Special Weather Statement | JAX | Bradford | 29 min |
| Aug 17, 1:39 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 17, 1:44 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| Aug 17, 1:49 PM EDT | Special Weather Statement | JAX | Nassau | 41 min |
| Aug 17, 2:00 PM EDT | Special Weather Statement | JAX | Duval | 30 min |
| Aug 17, 2:19 PM EDT | Special Marine Warning | JAX | 116 min | |
| Aug 17, 2:19 PM EDT | Special Weather Statement | JAX | Nassau | 41 min |
| Aug 17, 4:15 PM EDT | Special Marine Warning | JAX | 60 min | |
| Aug 16, 8:17 PM EDT | Special Weather Statement | JAX | Clinch | 43 min |
| Aug 17, 11:01 AM EDT | Special Weather Statement | JAX | Appling | 44 min |
| Aug 17, 12:17 PM EDT | Special Weather Statement | JAX | Glynn | 28 min |
| Aug 17, 1:29 PM EDT | Special Weather Statement | JAX | Glynn | 31 min |
| Aug 17, 1:53 PM EDT | Special Weather Statement | JAX | Pierce | 52 min |
| Aug 17, 2:40 PM EDT | Special Weather Statement | JAX | Wayne | 50 min |
| Aug 17, 2:46 PM EDT | Areal Flood Advisory | JAX | Brantley, Glynn, Pierce, Ware, Wayne | 119 min |
| Aug 17, 2:51 PM EDT | Special Weather Statement | JAX | Camden | 39 min |
| Aug 17, 3:02 PM EDT | Special Weather Statement | JAX | Brantley | 28 min |
| Aug 17, 3:33 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 42 min |
| Aug 17, 3:42 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Wayne | 48 min |
| Aug 17, 4:30 PM EDT | Special Weather Statement | JAX | Appling | 30 min |
| Aug 17, 7:26 PM EDT | Special Weather Statement | JAX | Atkinson | 49 min |
| Aug 17, 7:50 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.